MathSciNet Relay Station
MathSciNet bibliographic data
MR1001925 (90h:93124) 93E20 (49A29 49C10)
Soner, H. Mete; Shreve, Steven E. Regularity of the value function for a two-dimensional singular stochastic control problem. SIAM J. Control Optim. 27 (1989), no. 4, 876–907.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement